# SDR 03005668

- Difficulty date: January 5, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N668BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7544
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT OVERWING EXIT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL RELAMPED LEFT OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
